# SDR SWAA950385

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Corroded
- Location: Rrt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMBOUT, FLAPS REMAINED AT FIVE DEGREES.  AIRCRAFT RETURNED TO SLC AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND RIGHT FLAP POSITION TRANSMITTER CANNON PLUG CORRODED.  CLEANED PLUG AND OPERATED FLAPS THROUGH ALL SETTINGS, OK PER BOEING MAINTENANCE MANUAL.
